Abstract View

Author(s): M. Ranjit Singh

Email(s): Email ID Not Available

Address: Department Of Mathematics, Manipur University, Canchipur, lmphal 796003

Published In:   Volume - 3,      Issue - 1,     Year - 1990

DOI: Not Available

ABSTRACT:
A result generalizing fixed point theorems of Bemfeld, Lakshmi Kantham Reddy, and Naik, SL Singh is presented.

Cite this article:
Singh (1990). A Common Fixed Point Theorem for two Operators on Banach Spaces. Journal of Ravishankar University (Part-B: Science), 3(1), pp. 34-37.


References not available.

Related Images:



Recent Images



Potential of Bioactive Compounds for Atopic Dermatitis
Time-Frequency Image-based Speech Emotion Recognition using Artificial Neural Network
Zn Fortification Influential Impact on the Productivity of Calocybe indica Mycelium
Enhanced ACO in clustering algorithm for QoS in WSN enabled IoT
A Modified Regression Type Estimator Using Two Auxiliary Variables
Sziklai Pair based Small Signal Amplifier with BJT-MOSFET Hybrid Unit at 180nm Technology
Rice Straw-Derived Carbon Integrated with PANI: As an Electrode Material for High-performance Supercapacitor
Extraction, Characterisation, Biological Properties and Applications of Essential Oils: A Review
Biopolymeric Materials in the Management of Diabetic Wound Healing: A Comprehensive Review
Entomopathogenic Fungi: Nature

Tags


Recomonded Articles:

Author(s): M. Ranjit Singh

DOI:         Access: Open Access Read More